x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Nurofen Express Ibuprofen 256mg Caplets

16 Caplets
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
£3.49
In Stock
Delivery information Product #0024438

Please note images are for illustration purposes and may differ from the product(s) you receive

Nurofen Express 256mg 16 Caplets get straight to the source of the pain, delivering relief twice as fast as standard caplets.

Nurofen Express 256mg 16 Caplets have been specially manufactured to deliver fast and effective pain relief. The easily absorbing caplets break down quickly into the bloodstream relief that is more efficient and local to the pain. Ideal for combating a range of symptoms including: headaches, period pain, dental pain, feverishness, backache, muscular pain, cold and flu symptoms.

How to use Nurofen Express 256mg 16 Caplets

  • Read the enclosed leaflet carefully before use.
  • For oral administration and short-term use only.
  • Adults, the elderly and children aged 12 years and over:Swallow 1 or 2 caplets with water up to three times a day as required.
  • Leave at least 4 hours between doses.
  • Do not take more than 6 tablets in any 24 hour period.
  • Do not give to children under 12 years of age.
  • If symptoms persist or worsen, or the product is needed for more than 10 days, consult a doctor.

DO NOT TAKE IF YOU:

  • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
  • Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkiller.
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:

  • Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
  • Are a smoker.
  • Are pregnant.
  • Are on a restricted sodium intake.

WARNING: Do not exceed the stated dose.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

Store in the original pack.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Nurofen Express 256mg 16 Caplets contain:

Sodium Ibuprofen 256mg
Add Your Review
Value for money
0/5
Quality
0/5
Performance
0/5
Overall rating
0/5
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply